# SDR TWAA9810002

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND CORROSION ON MEMBRANE UNDER FLOOR PANEL NR 1, STA 148, RBL 44 TO RBL 48 INCHES.  REMOVED AND INSTALLED NEW MEMBRANE PER SRM 51-03, PAGE 4, STA 141 TO STA 205.6, .50 INCH IN OF RIGHT SERVICE DOOR. (TOTAL TIME:  72,580 HOURS.  TOTAL CYCLES:  77,573.  (X)
